MathSciNet Relay Station
MathSciNet bibliographic data
MR2552220 (2011d:65252) 65M12 (35K55 49L25)
Monteillet, Aurélien Convergence of approximation schemes for nonlocal front propagation equations. Math. Comp. 79 (2010), no. 269, 125–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement